# SDR UIEA2017071901239

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Bonding Jumper
- Part number: BACJ40A208
- Condition: Frayed
- Location: Spar Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE SPAR VALVE BONDING JUMPER FRAYED.  THE BONDING JUMPER WAS REMOVED AND REPLACED IAW AMM 20-11-00, REV 121.
